... gabapentin for seizures and tramadol for pain. Recently I have been experiencing my heart beats are skipping my chest gets tight as well with pains in my upper left arm. Is this something that these medications could be causing?
Tramadol is suspect. The ceiling dose for most is 450mgs, after that, it is the culprit for seizures. Your injury may have lowered your threshold, just a folks with migraines have a lower threshold.
These symptoms you report are serious enough to warrant a Dr visit, and the Tramadol interactions etc. should also be looked at. Hope this helps.
my response to this question is to seek medical advice asap, even if that means emergency room. Please Please do not fool around with your symptoms especially were you are experiencing pain in ur upper left arm. These are classic signs of heart attack. It might not happen today or tomorrow, it could happen anytime that is a heart attack. Why take the chance and find out the hard way. Don't want to scare you but have seen to many people wait to long with the same symtoms you are experiencing and pay the ultimate price. Hope you seek medical advice soon. Keep us posted...
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 Jul 2011 • 1 answer
Posted 14 Dec 2013 • 4 answers
Posted 12 Jan 2014 • 2 answers
Posted 14 Jul 2017 • 1 answer
Posted 15 days ago • 0 answers